# SDR TWAA0003402

- Difficulty date: February 29, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47095
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Inoperative
- Location: Row 17
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EGRESS LIGHTS PAST CABIN ROW 17 STAYED ON.  REPLACED THE POWER SUPPLY.  CHECK-C 11-25-99 STL.
